# SDR SIMA20120516005

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 24,356 hours, 21,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2712 THE FLIGHT ATTENDANT REPORTED THAT WHEN PUSHING THE CABIN DOOR OPEN IT STICKS AND NEEDS TO BE JIGGLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR FRAME ROLLERS IAW EMB-140 AMM 53-21-02.  THE FUNCTIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
